# SDR CALA2023092002824

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 119,464 hours, 18,564 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Controller
- Part number: 211734220
- Part serial: 1221770
- Condition: Faulty
- Location: Apu
- Part time: 819,590 hours, 718,663 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IMMEDIATELY AFTER APU SHUTDOWN FLT ATTENDANTS REPORTED HOT AFT L LAV +SMELLED SMOKE IN LAV SMOKE/ODOR IN THE PLANE QUESTIONAIRE FILLED OUT BY FLT CREW PERFORMED INITIAL INSPECTION AS PER REF AMM 05-51-56.  NO DEFECTS NOTED. A/C OK TO CONTINUE ADD EMP:U375129,U397288,U395275  REF LOGPAGE 5788519 - APU SHUTDOWN DURING PUSHBACK - PERFORMED APU BITE TEST AND FOUND FAULT 36. REMOVED AND REPLACED APU CONTROLLER PER AMM 49-61-05-004-001. RAN APU WITH FULL LOAD ND PERFORMED #1 ENGINE START NO FAULTS FOUND ON APU AT THIS TIME. PARTS USED: 75-4962-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1665171 SN OFF 1770 CONTROLLER, APU OFF 75-4962-9-0001 1770 ON 75-4962-9-0001 0013
